# SDR ABXA20120202393

- Difficulty date: February 2, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 55,051 hours, 40,075 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Part number: 145T25236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE INBOARD AND OUTBOARD FACE OF RIGHT PICKLE FORK LEG.  REMOVED CORROSION FROM INBOARD AND OUTBOARD FACE OF RIGHT PICKLE FORK LEG PICKLE FORK LEGS IAW B767 SRM 53-50-08, PERFORMED ULTRASONIC THICKNESS INSPECTION OF BLENDED AREAS IAW B767 NDT PART 51-00-10 COMPLIED WITH REA #47033REA05, ACFT WAS GROUNDED.
